# SDR AU990561

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 07881590
- Condition: Faulty
- Location: Boost Pump
- Component: 60B890049
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 MAIN AFT BOOST PUMP WIRING INSULATION FAULTY.
